# SDR MASA200600790

- Difficulty date: March 15, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 6,580 hours, 4,783 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Dirty
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH RON PHX, SLATS 1/2 SPEED MESSAGE OCCURRED.  MX CLEARED INHIBITS IN SFECU.  NO FURTHER FAULTS NOTED.
